# SDR CA100628002

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 6,356 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 10991004933
- Condition: Cracked
- Location: Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATED LIP ASSY, PN 109-910049-33.  FOUND CRACKED ON BACK SIDE BETWEEN INLET/DISCHARGE TUBES ALONG SEAM WELD.
